Universal Conductance Fluctuation in Two-Dimensional Topological Insulators. Choe, D. & Chang, K. J. Scientific Reports, 5(1):10997, September, 2015.
Universal Conductance Fluctuation in Two-Dimensional Topological Insulators [link]Paper  doi  bibtex   
@article{choe_universal_2015,
	title = {Universal {Conductance} {Fluctuation} in {Two}-{Dimensional} {Topological} {Insulators}},
	volume = {5},
	issn = {2045-2322},
	url = {http://www.nature.com/articles/srep10997},
	doi = {10.1038/srep10997},
	language = {en},
	number = {1},
	urldate = {2020-06-28},
	journal = {Scientific Reports},
	author = {Choe, Duk-Hyun and Chang, K. J.},
	month = sep,
	year = {2015},
	pages = {10997}
}

Downloads: 0